Journal of the Mathematical Society of Japan

Note on the positive definite integral quadratic lattice

Michio OZEKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 421-446.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434044

Digital Object Identifier
doi:10.2969/jmsj/02830421

Mathematical Reviews number (MathSciNet)
MR0409360

Zentralblatt MATH identifier
0324.10013

Subjects
Primary: 10C30
Secondary: 10C05

Citation

OZEKI, Michio. Note on the positive definite integral quadratic lattice. J. Math. Soc. Japan 28 (1976), no. 3, 421--446. doi:10.2969/jmsj/02830421. https://projecteuclid.org/euclid.jmsj/1240434044


Export citation